Jump to content


Photo
- - - - -

Medication Side Effects


  • Please log in to reply
24 replies to this topic

#16 Epistaxis

Epistaxis

    Senior Member

  • HUDDLER
  • PipPipPipPipPipPipPipPipPip
  • 4,184 posts

Posted 27 July 2011 - 09:04 AM

No question.

I have heard that complaint from patients taking dicylomine before, and medication changes seem to be the norm.

The dry mouth isues are rather common, so be sure to stay on top of that.
(The reason I was familiar with your side effect pattern) ;)

Can make my colleague's job a bit tougher and certainly annoying for the patient.

#17 Mvp2014

Mvp2014

    Phenom

  • HUDDLER
  • PipPipPipPipPipPipPipPipPip
  • 3,762 posts

Posted 27 July 2011 - 09:11 AM

I just got a new prescription and some of the side effects are disorientation, hallucinations, euphoria, and sexual arousal.


what more can you ask for?? What is it called?

#18 Epistaxis

Epistaxis

    Senior Member

  • HUDDLER
  • PipPipPipPipPipPipPipPipPip
  • 4,184 posts

Posted 27 July 2011 - 09:34 AM

what more can you ask for?? What is it called?


Thanks!
Yeah, I should have mentioned those side effects were associated with overdose. :)
I was taking dicylomine and that worked for a while but started to become less effective over time. Which is why I switched to hyoscyamine. I like both drugs because you can take them prn.


answer

#19 Datawire

Datawire

    Junior Member

  • ALL-PRO
  • 356 posts

Posted 27 July 2011 - 10:37 AM

I have that erection lasting longer than 4 hour side effect, maybe we can work something out.


Please seek medical attention.

#20 PanthaSan

PanthaSan

    Sith Bewbie Padawan....

  • HUDDLER
  • PipPipPipPipPipPipPipPipPip
  • 6,836 posts

Posted 27 July 2011 - 10:42 AM

Hmmmm.....

How would one fake the symptoms to require hyoscyamine?

Hypothetically speaking, of course.....:D

I really hope this stuff helps ya, LIAG.

#21 LifeisaGarden

LifeisaGarden

    Bitchassness

  • HUDDLER
  • PipPipPipPipPipPipPipPipPip
  • 2,537 posts

Posted 27 July 2011 - 01:24 PM

Hmmmm.....

How would one fake the symptoms to require hyoscyamine?

Hypothetically speaking, of course.....:D

I really hope this stuff helps ya, LIAG.


Not hard, just go to the nearest Taco Bell, order something and eat it.

#22 Razzy

Razzy

    Banned

  • HUDDLER
  • PipPipPipPipPipPipPipPipPip
  • 3,053 posts

Posted 27 July 2011 - 10:31 PM

The best two side effects I've heard during commercials are "May cause sudden internal hemorrhaging which can result in death" and "May cause muscle spasms which can become permanent.". Ha!

#23 88 Bronco

88 Bronco

    Senior Member

  • HUDDLER
  • PipPipPipPipPipPipPipPipPip
  • 5,901 posts

Posted 28 July 2011 - 01:33 PM

Posted Image

#24 PanthaSan

PanthaSan

    Sith Bewbie Padawan....

  • HUDDLER
  • PipPipPipPipPipPipPipPipPip
  • 6,836 posts

Posted 28 July 2011 - 01:48 PM

Not hard, just go to the nearest Taco Bell, order something and eat it.


Geez, LIAG, I'm not suicidal. I just want some meds.....:D

#25 necroplasm

necroplasm

    Senior Member

  • HUDDLER
  • PipPipPipPipPipPipPipPipPip
  • 2,092 posts

Posted 28 July 2011 - 04:19 PM

Side Effects: AKA the good side of drugs


Wasn't that a quote from Bill Clinton? ..I'm serious


0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users

Shop at Amazon Contact Us: info@carolinahuddle.com